| Model Number |
365501 |
| Medical Device Problem Codes |
High impedance (1291); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Hmsc reported episodes showing noise on atrial channel and a sudden increase in shock impedance in april 2025.Advised further lead evaluation.Lead currently remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.